# SDR UIEA2016120600977

- Difficulty date: December 6, 2016
- Submitted: December 7, 2016
- Operation: Air carrier
- Aircraft: N661GT
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 73,301 hours, 9,165 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Ground Stud
- Part number: M535206262
- Condition: Corroded
- Location: Lavatory
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CENTER LAV R/S SHELF WHERE AUTOMATIC FIRE EXTINGUISHER MOUNTS TO LAV WASTE CAN GROUND SCREW CORRODED.  REMOVED AND REPLACED GROUND SCREW IN AC-4 LAV AUTOMATIC FIRE EXTINGUISHER IAW B767 SRM 51-40-02-060 AND B767 AMM 20-11-00-910-002. )
